# SDR UPS06446997

- Difficulty date: May 8, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING SURGE TANK WS 1516 UPPER STR 10 VENT CHANNEL ATTACH PLATE CRACK.  CRACK LENGTH .375 INCH.  LEFT WING SURGE TANK WS 1516 UPPER STR 10 VENT CHANNEL ATTACH PLATE REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 & 51-30-02.
